MAUDE Adverse Event Report: NOAH MEDICAL CORP GALAXY SYSTEM; GALAXY SYSTEM, PRODUCT GAL-001

NOAH MEDICAL CORP GALAXY SYSTEM; GALAXY SYSTEM, PRODUCT GAL-001
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pneumothorax (2012)
Date of Event 07/05/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The scope was not returned for investigation.The specific scope used in this case could not be confirmed, and a complete device-specific record review could not be performed.Video review identified no use errors and confirmed that the lesion was located close to the pleura.Parenchyma-like tissue briefly appeared in the camera view, which may indicate parenchymal breakthrough as the physician intentionally advanced to access the lesion.The physician proceeded with the procedure and subsequent biopsies, with no deviations from expected workflow noted.The physician did not attribute the pneumothorax to the galaxy system and stated that the injury was due to the nature and anatomy of the lesion.Given the lesion's pleural location, cystic characteristics, and the timing of symptom development, the event is consistent with the known inherent risks associated with bronchoscopy and transbronchial biopsy.
 
Event or Problem Description
The patient underwent a galaxy-assisted bronchoscopy procedure and was discharged home the same day without complications.Three days later, the patient reported worsening chest pain and was instructed to present to the emergency department, where a small right-sided pneumothorax was identified.A chest tube was placed and remained in place for 48 hours.The patient was discharged home after 72 hours and reported to be in good condition.No malfunctions were reported.Attempts to gather additional patient demographics were unsuccessful.

Brand Name
GALAXY SYSTEM
Common Device Name
GALAXY SYSTEM, PRODUCT GAL-001
Manufacturer (Section D)
NOAH MEDICAL CORP
2075 zanker road
san jose CA 95131
Manufacturer Contact
patricia apps
2075 zanker road
san jose, CA 95131
MDR Report Key23762316
Report Number3021325-2025-00066
Device Sequence Number18664867
Product Code EOQ
UDI-Device Identifier00850048825048
UDI-Public(01)00850048825048(11)230905
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K223144
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/12/2024
Initial Report FDA Received Date12/09/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/08/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age83 YR
Patient SexMale
Patient Weight76 KG
Patient RaceWhite